# SDR ABXA20121127341

- Difficulty date: November 16, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 53,224 hours, 42,092 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Web
- Part number: 173T1215
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB STIFFENER FORWARD OF STA 1755 ON BOTTOM WEB OF VERTICAL STABILIZER IS CRACKED IN BOTH INBOARD AND OUTBOARD OF CORNERS.  REMOVED AND REPLACED WEB STIFFENER IAW B767 SRM 54-40-02.  ACFT WAS GROUNDED.
